# SDR SWAA2018103026337

- Difficulty date: October 30, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 26,207 hours, 15,831 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 12976
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, FLAPS WOULD NOT EXTEND ON FINAL.  R&R NR 6 SKEW SENSOR PER AMM.
